# SDR SWAA960023

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND AFT GALLEY FLOORBEAM CORRODED AROUND FASTENER HOLE AT BS 1006 AFT FLANGE, LBL 15 TO 28.  REPAIRED PER SWA RA 1-253-1417.
